# SDR IPXA2024120337570

- Difficulty date: October 19, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: A53510129200
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT UNDER PANEL 513AB IS CRACKED. DOT 101-01 TG-101.  INSTALLED DOUBLERS IAW A300-600 SRM 51-40-21 WITH FASTENERS P/N:MS20426AD4-4, BATCH# 0004249215,NUT PLATE P/N: MS21060-3,BATCH:0004177915.
